| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6- health effect- clinical code 4581: mild shallowing of acd.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -11.00 diopter was implanted into the patients right eye (od) on (b)(6) 2023.Mild shallowing of the acd was reported, however it was also reported that medical or surgical intervention is not necessary."lens size a bit off" was reported for cause of event.The reporter stated that the patients current condition is good.